Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am suffering from hypothyroidism (TSH-9)

I am 23 years female, unmarried.I have been suffering from hypothyroidism (TSH-9). I am taking Eltroxin for last 1 and a half months, but I am feeling something in my throat
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic.

Hypothyroidism or any thyroid related problem are common in females. Since your TSH is high it is virtually diagnostic of hypothyroidism. At the same time you should also get complete thyroid profile and hemogram done.

There can also be thyroid swelling in neck because of excess of thyroid hormone stimulating your thyroid gland. For this reason you are taking eltroxin.

You need to get one ultrasound of neck and FNAC test done.

For more information and you may need consult a surgeon. Please continue taking eltroxin.

Take care.
Answered: Mon, 11 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

ENT Specialist Dr. Sumit Bhatti's  Response
Most cases of hypothyroidism are usually accompanied by an increase in the bulk of the thyroid known as goitre. Get a USG Neck to check if there has been any increase in size of your thyroid gland or the formation of nodules. Considering your age, I hope that in the past: iodine deficiency, physiological goitre, autoimmune thyroiditis and pituitary problems have been ruled out It is important to differentiate primary from secondary hypothyroidism. I do not know if you have any other signs or symptoms. Excessive thyroid hormone replacement (Eltroxin) can also lead to low TSH levels. Get a complete Thyroid Profile done including T3, T4, TSH, Free T3 & T4, ultra TSH and Thyroid Antibody levels and post all your results.
Answered: Sun, 16 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor